Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Exact sequences of spectra and duality


Author: Nicholas J. Kuhn
Journal: Proc. Amer. Math. Soc. 97 (1986), 347-351
MSC: Primary 55P42; Secondary 55P25, 55P47, 55S15
MathSciNet review: 835896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We note that duality arguments show that, under certain circumstances, an exact sequence of spectra remains exact after smashing with a finite complex. Among various applications, we show that the validity for $ {S^0}$ of G. W. Whitehead's symmetric products conjecture implies that the conjecture is "almost" true for all finite complexes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P42, 55P25, 55P47, 55S15

Retrieve articles in all journals with MSC: 55P42, 55P25, 55P47, 55S15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0835896-5
PII: S 0002-9939(1986)0835896-5
Article copyright: © Copyright 1986 American Mathematical Society